Equilibrium Finite Elements for the Linear Elastic Problem.
Numerische Mathematik, Tome 33 (1979), pp. 367-384
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1979__33_132648,
author = {M. Amara and J.M. Thomas},
title = {Equilibrium {Finite} {Elements} for the {Linear} {Elastic} {Problem.}},
journal = {Numerische Mathematik},
pages = {367--384},
year = {1979},
volume = {33},
zbl = {0401.73079},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__33_132648/}
}
M. Amara; J.M. Thomas. Equilibrium Finite Elements for the Linear Elastic Problem.. Numerische Mathematik, Tome 33 (1979), pp. 367-384. http://geodesic.mathdoc.fr/item/NUMA_1979__33_132648/